Items where Author is "Zhang, JH"
|Up a level|
Li, SJ, Mou, XQ, Cai, YL, Ji, Z and Zhang, JH (2003) On the security of a chaotic encryption scheme: Problems with computerized chaos in finite computing precision Computer Physics Communications, 153 (1). 52 - 58. ISSN 0010-4655
Li, SJ, Mou, XQ, Ji, Z, Zhang, JH and Cai, YL (2003) Performance analysis of Jakimoski-Kocarev attack on a class of chaotic cryptosystems Physics Letters. Section A: General, Atomic and Solid State Physics, 307 (1). 22 - 28. ISSN 0375-9601
Li, SJ, Mou, XQ, Yang, BL, Ji, Z and Zhang, JH (2003) Problems with a probabilistic encryption scheme based on chaotic systems International Journal of Bifurcation and Chaos, 13 (10). 3063 - 3077. ISSN 0218-1274